# SDR DALA2025081806153

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 28,139 hours, 10,790 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER #2 ENGINE SHUT DOWN AND NO LONGER SPINNING NOTED TAIL PIPE FIRE IN TURBINE AREA. DRY MOTORED ENGINE AND FLAMES EXTINGUISHED. PERFORMED BOROSCOPE OF COMUSTION SECTION, HPT NOZZLE GUIDE VANES, HPT BLADES AND STAGE 2-4 LPT NOZZLE GUIDE VANES PER B737 AMM 72-00-00. FOUND CARBON SOOT STAINS AT 12:00 NO ENGINE DAMAGE NOTED. REMOVED EXHAUST PLUG FLAME ARRESTOR AND SUMP COVER FOR ACCESS TO INLET COVER. NO LEAKS NOTED.
